# SDR WX0A072183

- Difficulty date: October 2, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49437
- Aircraft time: 53,566 hours, 51,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN TAIL COMPARTMENT HAS INTERNALLY FAILED.  R & R TAIL COMPARTMENT OVERHEAD LIGHT ASSEMBLY IAW MM 33-53-00.  OPERATIONS CHECKED NORMAL, NO DEFECTS NOTED.
